# SDR CALA9800940

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN LONGERON 2L AT STA 160.  THE CRACKED SECTION OF LONGERON WAS REMOVED, A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-02, FIGURE 18, SHEET 1, 51-30-2, AND 51-30-5.
